EXTENDED HOMOGENEOUS PROCESSES AND BAYES ESTIMATION OF RELIABILITY FUNCTIONS

Authors

  • L. PARDO Departamcnto de Estadistica e I. O., Facultad de Matematicas. Universidad Complutense de Madrid, 28040-Madrid, Spain.
  • D. MORALES Departamento de Estadistica e I. O., Facultad de Matematicas. Universidad Complutense de Madrid, 28040-Madrid, Spain.
  • V. QUESADA Departamento de Estadistica e I. O., Facultad de Matematicas. Universidad Complutense de Madrid, 28040-Madrid, Spain.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4607

Keywords:

Hazard rates, increasing hazard rates, Bayes estimates, extended homogeneous processes, prior processes

Abstract

The problem of estimation a reliability function is established in the Bayesian nonparametric context; however parametric techniques are used. Extended homogeneous prncesses are defined whose sample paths may be assumed to be increasing hazard rates by properly choosing the parameter functions of the processes. Estimators are obtained in the mentioned processes and their asymptotic properties are studied. An application for simulated dada is given.

References

Dykstra, H. L. and Laud, P., "A Bayesian nonparametric approach to reliability", Ann. Statist. 9, n. 2, 356-367, 1981.

Doksum, K., "Tailfree and neutral random probabilities and their posterior distributions", Ann. Probability 2, 183-201, 1974.

Ferguson, T . S., "A Bayesian analysis of some nonparamet.ric prnblems", Ann. Statist. 1, 209-230, 1973.

Morales, D., Quesada, V. and Pardo, L., "Estimadon parametrica bayesiana no parametrica de

funciones de supervivencia con observaciones parcialmentc censuradas", Trabajos de Estadistica 1, n. 1, 70-87, 1986.

Morales, D., Paido, L. and Quesada, V., "Estimation of a survival function with doubly censored data and Dirichlet process prior knowledge on the observable variable", Comm. in Statist. (Sim. and comp.) I, 349-362, 1990.

Downloads

Published

1991-09-01

How to Cite

PARDO, L., MORALES, D., & QUESADA, V. (1991). EXTENDED HOMOGENEOUS PROCESSES AND BAYES ESTIMATION OF RELIABILITY FUNCTIONS. Tamkang Journal of Mathematics, 22(3), 243–251. https://doi.org/10.5556/j.tkjm.22.1991.4607

Issue

Section

Papers